Volume 5, Issue 2, Autumn 2013, Page 1-38


some properties of two -fuzzy pre-hilbert space

noori F.Al-Mayahi; Layth S.Ibrahaim

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 5, Issue 2, Pages 1-7

We introduce the definition of a two-fuzzy pre Hilbert space (two-fuzzy inner product space) and discuss some properties of this spaces ,and we use the definition of two-fuzzy pre Hilbert space to introduce the definitions of (level complete in two-fuzzy Hilbert , fuzzy orthogonality) . Also, introduce some important theorems with their proofs. Moreover, crisp inner product and orthogonality are established .

On generalization of a subclass of p-valent harmonic functions

Waggas Galib Atshan; Asraa Abdul Jaleel Husien

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 5, Issue 2, Pages 8-21

Abstract. In the present paper, we introduce a generalization of subclass of p-valent harmonic functions in the open unit disk U, we obtain various properties for this subclass, like, coefficient bounds, extreme points, distortion theorem, convex set, convolution property and convex combinations.

On Fuzzy Group Spaces

Sattar Hameed Hamzah; Salam Mohammed Ghazi

Journal of Al-Qadisiyah for Computer Science and Mathematics, Volume 5, Issue 2, Pages 22-38

The main aim of this work is to fuzzify the concept of group action to create a new concept (to the best of our knowledge) namely fuzzy group spaces. And investigate the properties of these spaces.